New York, 2017

Damaging Winds in New York, August 22, 2017

August 22, 2017 · NWS ALY · 30 events in 11 counties and zones

Strong to severe thunderstorms developed along and ahead of a cold frontal boundary as it moved through eastern New York and western New England. Prior to convective initiation, a Tornado Watch (#461) was issued for the western Adirondacks and Mohawk Valley and a Severe Thunderstorm Watch (#463) was issued for much of eastern New York and western New England.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

Strong to severe thunderstorms developed along and ahead of a cold frontal boundary as it moved through eastern New York and western New England. Prior to convective initiation, a Tornado Watch (#461) was issued for the western Adirondacks and Mohawk Valley and a Severe Thunderstorm Watch (#463) was issued for much of eastern New York and western New England. These storms resulted in numerous reports of trees and power lines down across eastern New York. A severe storm that passed through Montgomery county snapped several trees in half due to straight line wind damage. Several thousand people lost power in New York due to the severe thunderstorms as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 22, 12:47 PM EST, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 22, 12:47 PM EST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Albany NY
147 PM EDT Tue Aug 22 2017

.SYNOPSIS...
Warm and muggy conditions are expected today with showers and
thunderstorms developing ahead of a cold front, mainly this
afternoon into this evening.  Any thunderstorm will be capable of
producing gusty winds and heavy rainfall.  The threat for showers
and thunderstorms will end tonight with the passage of the cold
front. Much cooler and drier air will move into the region tomorrow,
with dry and comfortable conditions expected for the rest of the
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
...Tornado Watch 461 is in effect until 9PM for the Adirondacks,
Mohawk Valley, and Warren county...

As of 130 PM EDT, Strong line of convection has developed across
western NY/eastern Great Lakes with some isolated cells expected ahead
of it. This main line of convection will make its way eastward
and into the forecast area from NW to SE beginning around 20Z,
where damaging winds and heavy rain will be the primary threats.
Cannot rule out an isolated tornado/spin-up along the convective
line, especially in the Adirondacks and Mohawk Valley regions
where there is a tornado watch. That being said, made no major
changes to the forecast but freshen up the hourly temps and sent
updates to NDFD and web servers.

Prev Disc...
As of 1041 AM EDT...skies range from clear to mostly cloudy
around the area. temperatures are in the 70s to around 80F.
dewpoints have risen to around 70F. Winds are generally from a
southerly direction. Isolated showers and thunderstorms popped
up this morning along back door warm front. These showers have
dissipated.

The surface cold front is still crossing Michigan, still well
upstream. With 850 hpa temps rather warm (16-18 degrees C), it
should be yet another warm day. Max temps look to reach the mid
to upper 80s for valley areas by early afternoon and dewpoints
will be very sticky in the mid to upper 60s.

Previous...
As the cold front and upper level trough continues to move
eastward, some scattered showers/thunderstorms should develop
along a pre-frontal trough by the early to mid afternoon hours
for the Adirondacks, as seen in the 3km HRRR and NAM. There
could be multiple bands of thunderstorms for late today, as
more organized convection (perhaps a QLCS) looks to develop just
ahead of the front boundary for late this afternoon into this
evening and move across the entire region from west to east.

There is considerable concern for some strong to severe
thunderstorms today. 0-6 km bulk shear increase to 35-45 kts by
late today, especially across northern/western areas. There is
also a decent amount of shear within the bottom 1-2 km (as much
as 30-35 kts), especially just ahead of the frontal boundary
across the Hudson Valley, where the low-level flow will remain
backed within the valley, resulting in locally higher helicity.
This would favor the development of a localized tornado threat,
especially in any supercells that develop and any notches along
a QLCS.

There still is question about the exact degree of instability,
and the models still vary the amount of CAPE that will be
present. Considering the warm/humid air mass, 1500-2500 J/kg of
surface-based CAPE is reasonable. If dewpoints are a little
lower than what models suggest, it could be more in the
1000-2000 J/kg range, but still more than sufficient to support
severe thunderstorms. One mitigating factor will be that mid-
level lapse rates will be rather weak due to the warm temps
aloft, generally less than 6 deg/km. Still, the strong shear and
dynamical forcing should be enough to support organized and
persistent thunderstorms today.

As a result, SPC has placed the western and central Adirondacks
and Mohawk Valley in an Enhanced Risk for severe storms, with a
slight risk across much of the remaining parts of the area. Main
threat is damaging winds, but cannot rule out an isolated
tornado or large hail within any discrete cells.

In addition, PWATS rising in excess of two inches would result
in a threat for heavy rainfall within a short period of time,
which could result in localized flooding, especially for urban
and poor drainage areas. Although the fast flow aloft should
keep cells moving, the expected multiple rounds of convection
could result in some training, which may allow for excessive
rainfall in some areas. WPC has much of the area in a slight
risk for excessive rainfall today, so flash flooding cannot be
ruled out today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Thunderstorms will be continuing this evening, with the main
threat for severe storms through about midnight, as storms track
west to east across the area. The threat for showers and
thunderstorms should end with the passage of the cold front by
late tonight, with lows remaining in the 60s.

Behind the front, cooler and less humid air will work into the
region for the middle of the week. Mainly dry weather is
expected through the rest of the short-term period, although
cannot totally rule out a lingering rain shower across the
Adirondacks or Mohawk Valley for later Wednesday into Thursday,
as the passing upper level trough picks up some moisture off
Lake Ontario and allows for a lake- enhanced shower or two.
Highs on Wednesday will reach the mid 70s to low 80s, but temps
on Thursday only look to reach the low to mid 70s for valley
areas. Overnight lows will mainly be in the 50s, with some 40s
across the higher elevations. Sky cover will generally be partly
cloudy.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Extended period of fair weather with slightly below normal
temperatures.

Canadian high pressure at the surface will build in and shift
southward as it expands across the Great Lakes region and the
Northeast over the weekend into early next week. An upper level
trough will remain over region however heights are expected rise
some as the trough weakens.
Short waves are expected to rotate through the trough however
guidance differs on the timing and strengthen of them; mainly
expecting an increase in cloud cover as the individual short waves
approach and move through.

Looking at temperatures around 5 degrees below normal with highs
generally in the mid 60s to upper 70s and lows in mid 40s to mid
50s. Cooler readings are expected across the higher terrain of the
western Adirondacks, eastern Catskills and southern Green Mountains
of Vermont.

In addition to the cooler temperatures, we will have low humidity
levels with dew points in the 40s and lower/mid 50s.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Line of showers and some strong thunderstorms currently extends from
the Saint Lawrence River Valley southwest to Watertown, Rochester
and then to Bradford, PA. We expect this line to gradually move
southeast this afternoon and evening and bring thunderstorms to all
the TAF sites between 23/00Z and 23/05Z. A stray shower or storm is
possible this afternoon at the TAF sites, but only a low probability
Highest probability is at KGFL.

Gusty south to southwest winds of 10 to 20 kts expected today.
Frontal passage is expected between 06Z and 12Z Wednesday with the
winds shifting to the northwest behind the front. Winds Wednesday
will be mainly from the northwest at 5 to 15 kts.

Outlook...

Wednesday-Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Ahead of an approaching frontal boundary, it will be warm and
muggy today. RH values will only fall to 55 to 65 percent this
afternoon. Most areas should see a wetting rainfall due to
passing afternoon and evening showers and thunderstorms.
Southerly winds will be 10 to 20 mph today, and will switch to
the west by tonight at 5 to 15 mph.

Behind the front, cooler and less humid conditions will be in
place for the rest of the week. RH values look to fall to 45 to
55 percent on Wednesday afternoon with westerly winds of 10 to
20 mph.

&&

.HYDROLOGY...
An approaching cold front will allow for showers and
thunderstorms today, mainly during the afternoon and evening
hours. Any thunderstorm will be capable of producing locally
heavy downpours and could lead to isolated flash flooding. The
locally heavy rainfall may also result in minor flooding of
urban, poor drainage and low lying areas. Behind this frontal
system, mainly dry weather is expected for the rest of the week.

Basin average rainfall on Tuesday will generally be around a
half of an inch to an inch, although point totals may be
higher. This rainfall will only allow for minor rises on rivers
and streams. River and stream levels should quickly recede by
Wednesday and then remain steady for the rest of the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.EQUIPMENT...
The KENX radar will likely be down through at least Friday,
September 1st for the bull gear replacement. We are waiting for
a ROC maintenance team and parts to arrive to assist local
technicians with the repairs.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Tornado Watch until 9 PM EDT this evening for NYZ032-033-
     038>040-042-082-083.
MA...None.
VT...None.

&&

SYNOPSIS...SND
NEAR TERM...SND/JVM
SHORT TERM...Frugis
LONG TERM...IAA
AVIATION...SND
FIRE WEATHER...Frugis
HYDROLOGY...Frugis
EQUIPMENT...
Hazardous weather outlook, Aug 22, 11:37 AM EST, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1237 PM EDT Tue Aug 22 2017

NYZ032-033-038>040-042-082-083-231100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Warren-Northern Fulton-Southeast Warren-
1237 PM EDT Tue Aug 22 2017

...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

There is an enhanced risk for severe thunderstorms today, primarily
during the afternoon and evening hours. In addition, thunderstorms
will produce heavy downpours, which may result in isolated flash
flooding and minor flooding of urban, poor drainage and low lying
areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for the following counties.
Herkimer, Hamilton, Warren, Fulton and Montgomery.

Spotters are encouraged to send reports of thunderstorm damage,
large hail and flooding to the National Weather Service in Albany,
NY.

CTZ001-013-MAZ001-025-NYZ041-043-047>054-058>061-063>066-084-
VTZ013>015-231100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Washington-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Southern Washington-Bennington-Western Windham-Eastern Windham-
1237 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms today, primarily
during the mid afternoon through the late evening hours. The main
threat with thunderstorms will be damaging winds, but large hail and
an isolated tornado will be possible as well. In addition,
thunderstorms will produce heavy downpours, which may result in
isolated flash flooding and minor flooding of urban, poor drainage
and low lying areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports of thunderstorm damage,
large hail and flooding to the National Weather Service in Albany,
NY.

In the hours before

Special weather statement, Aug 22, 2:23 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Albany NY
323 PM EDT TUE AUG 22 2017

NYZ032-033-221945-
Northern Herkimer-Hamilton-
323 PM EDT TUE AUG 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON AND
NORTHERN HERKIMER COUNTIES...

At 321 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles west of Wanakena to near
Highmarket. Movement was east at 30 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

These storms will remain over mainly rural areas of Northern
Herkimer and western Hamilton Counties, including the following
locations: Eagle Nest, Little Rapids, Beaver River, Nobleboro,
Minnehaha, Carter Station, Quaker Beach, First Lake, Deerland and
Sabattis.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A tornado watch remains in effect until 900 PM EDT for eastern New
York including Hamilton and Herkimer Counties.

LAT...LON 4336 7464 4341 7509 4399 7516 4406 7509
      4412 7429
TIME...MOT...LOC 1921Z 278DEG 28KT 4411 7508 4355 7558

TAW

The radar

The Ft Drum radar (KTYX), 57 km away, was scanning. The volume nearest the first event began at 20:00 UTC.

Open the radar archive at this moment

Event by event

28 thunderstorm wind, 2 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Herkimer

When
August 22, 3:00 PM EST
Where
Herkimer County, 0.85 mi SE of Old Forge
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.710, -74.970

Two trees were reported down in addition to wires.

Thunderstorm Wind, Hamilton

When
August 22, 3:52 PM EST
Where
Hamilton County, Indian Lake
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.780, -74.270

Trees and wires were downed.

Thunderstorm Wind, Herkimer

When
August 22, 4:11 PM EST
Where
Herkimer County, 1.66 mi WNW of Burrell Corners
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.140, -74.880

A power line pole was ripped out of the ground. The poles and wires were downed across State Route 29.

Thunderstorm Wind, Warren

When
August 22, 4:41 PM EST
Where
Warren County, 1.22 mi SW of Brant Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.670, -73.770

Trees and wires were downed.

Thunderstorm Wind, Warren

When
August 22, 4:41 PM EST
Where
Warren County, 1.21 mi NW of Starbuckville
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.690, -73.820

Trees were downed across power lines.

Thunderstorm Wind, Warren

When
August 22, 4:42 PM EST
Where
Warren County, 2.5 mi E of Riparius
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.670, -73.870

A tree was downed.

Thunderstorm Wind, Warren

When
August 22, 4:43 PM EST
Where
Warren County, 2.43 mi NE of Brant Lake
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.700, -73.710

A tree was down blocked a road.

Funnel Cloud, Herkimer

When
August 22, 4:48 PM EST to 4:49 PM EST
Where
Herkimer County, 1.67 mi ESE of Columbia Center
Reported by
Amateur Radio
Coordinates
42.920, -75.000

A funnel cloud was reported in Orendorf Corners.

Funnel Cloud, Herkimer

When
August 22, 5:03 PM EST
Where
Herkimer County, 1.47 mi NNW of Starkville
Reported by
Social Media
Coordinates
42.940, -74.780

A funnel cloud was reported via Twitter 1 mile east-northeast of Cramer Corners.

Thunderstorm Wind, Fulton

When
August 22, 5:09 PM EST
Where
Fulton County, 2.61 mi WSW of Lotville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.110, -74.770

A tree was downed.

Thunderstorm Wind, Montgomery

When
August 22, 5:17 PM EST
Where
Montgomery County, 1.01 mi W of Christmans Corners
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.970, -74.590

Trees and wires were downed.

Thunderstorm Wind, Herkimer

When
August 22, 5:32 PM EST
Where
Herkimer County, 0.62 mi SSW of Bull Hill
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.263, -74.927

Several trees were downed onto wires along Bull Hill Road.

Thunderstorm Wind, Herkimer

When
August 22, 5:55 PM EST
Where
Herkimer County, 0.86 mi SE of Little Falls
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.040, -74.860

Trees were downed onto wires.

Thunderstorm Wind, Herkimer

When
August 22, 6:05 PM EST
Where
Herkimer County, 0.5 mi E of Little Falls
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.050, -74.860

Trees and wires down with portions of a tree on fire.

Thunderstorm Wind, Schoharie

When
August 22, 6:24 PM EST
Where
Schoharie County, 0.51 mi E of Dorloo
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.720, -74.610

A tree was down on Route 165.

Thunderstorm Wind, Schoharie

When
August 22, 6:36 PM EST
Where
Schoharie County, 0.27 mi E of Carlisle
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.750, -74.445

A tree was downed on Crommie Road.

Thunderstorm Wind, Schoharie

When
August 22, 6:45 PM EST
Where
Schoharie County, 0.86 mi NE of Esperance
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.760, -74.260

A tree was downed on Main Street.

Thunderstorm Wind, Washington

When
August 22, 6:50 PM EST
Where
Washington County, 0.85 mi NE of Argyle
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.240, -73.490

A tree was down across a roadway.

Thunderstorm Wind, Saratoga

When
August 22, 7:00 PM EST
Where
Saratoga County, 1.01 mi W of Ushers
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
42.900, -73.790

Trees and wires were downed.

Thunderstorm Wind, Schenectady

When
August 22, 7:00 PM EST
Where
Schenectady County, Scotia
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
42.830, -73.970

A large tree was down across Riverside Avenue.

Thunderstorm Wind, Schenectady

When
August 22, 7:02 PM EST
Where
Schenectady County, 1.01 mi E of Scotia
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
42.830, -73.950

A large tree branch was downed.

Thunderstorm Wind, Schenectady

When
August 22, 7:05 PM EST
Where
Schenectady County, 0.81 mi NNE of Schenectady
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
42.810, -73.911

Several trees were downed on McClellan Street and Brandywine Ave. A telephone pole was knocked down onto an unoccupied car.

Thunderstorm Wind, Saratoga

When
August 22, 7:15 PM EST
Where
Saratoga County, 2.87 mi SSW of Waterford
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.782, -73.695

Three trees were downed onto wires on Middle Second and Fulton Streets as well as Maple Ave.

Thunderstorm Wind, Saratoga

When
August 22, 7:15 PM EST
Where
Saratoga County, 1.04 mi E of Jonesville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.901, -73.800

Two trees and wires down on Main Street, Glenwood Drive and Huckleberry Lane.

Thunderstorm Wind, Saratoga

When
August 22, 7:20 PM EST
Where
Saratoga County, 2.87 mi NW of Stillwater
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.957, -73.693

Four trees were downed on Route 75, Hudson Avenue, Flick Road and Ten Broeck Street.

Thunderstorm Wind, Dutchess

When
August 22, 7:22 PM EST
Where
Dutchess County, 1.72 mi SE of Tivoli
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
42.050, -73.900

A tree was downed.

Thunderstorm Wind, Columbia

When
August 22, 7:32 PM EST
Where
Columbia County, 0.69 mi N of Clermont
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.090, -73.830

Trees were downed.

Thunderstorm Wind, Columbia

When
August 22, 7:34 PM EST
Where
Columbia County, 1.47 mi NNW of Blue Stores
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.140, -73.830

Trees were downed.

Thunderstorm Wind, Columbia

When
August 22, 7:40 PM EST
Where
Columbia County, 0.86 mi NE of Taghkanic
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.140, -73.670

Trees were downed.

Thunderstorm Wind, Washington

When
August 22, 7:55 PM EST
Where
Washington County, 0.69 mi S of Granville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.410, -73.270

Trees were downed.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2017Every state in 2017This day in weather historyWarnings in New York, August 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 719180, 719181, 719182, 719183, 719184, 719185, 719186, 719178, 719179, 719188, 719189, 719190, 719191, 719192, 719193, 719194, 719195, 719196, 719197, 719198, 719199, 719200, 719206, 719209, 719210, 719212, 719213, 719214, 719215, 719216.